Search  for anything...

Safrel Allergy Relief Medication Diphenhydramine HCl Caplets 25 mg (1000 Count), Antihistamine Relieves Sneezing, Runny Nose, Hay Fever, Itchy Eyes and Throat, Seasonal Indoor & Outdoor Allergy Pills

  • Based on 3,125 reviews
Condition: New
Checking for product changes
$9.89 Why this price?
Save $11.32 was $21.21

Buy Now, Pay Later


As low as $2 / mo
  • – 4-month term
  • – No impact on credit
  • – Instant approval decision
  • – Secure and straightforward checkout

Ready to go? Add this product to your cart and select a plan during checkout.

Payment plans are offered through our trusted finance partners Klarna, PayTomorrow, Affirm, Afterpay, Apple Pay, and PayPal. No-credit-needed leasing options through Acima may also be available at checkout.

Learn more about financing & leasing here.

Free shipping on this product

This item is eligible for return within 30 days of receipt

To qualify for a full refund, items must be returned in their original, unused condition. If an item is returned in a used, damaged, or materially different state, you may be granted a partial refund.

To initiate a return, please visit our Returns Center.

View our full returns policy here.


Availability: In Stock.
Fulfilled by Amazon

Arrives Sunday, Jun 1
Order within 8 hours and 27 minutes
Available payment plans shown during checkout

Features

  • ACTIVE INGREDIENT: The active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Compare Safrel Allergy Relief to the active ingredient of Benadryl Tablets
  • PROVIDES ALLERGY RELIEF: This allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • RELIEVES SYMPTOMS OF COMMON COLD: This allergy relief medicine helps to reduce sneezing and itchy noses and throats.
  • EFFECTIVE: This powerful antihistamine contains 25 mg of Diphenhydramine HCl in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.
  • ADULTS & CHILDREN 12 YEARS AND OVER: 1 to 2 caplets. Children 6 to under 12 years: 1 caplet. Children under 6 years of age: do not use this product children under 6 years of age. Add to cart and click Buy now.

Brand: Safrel


Item Weight: 25 Milligrams


Item Dimensions LxWxH: 2 x 2 x 4 inches


Product Benefits: Allergy Control


Specific Uses For Product: Allergy, Cold, Fever


Date First Available ‏ : ‎ January 21, 2021


Manufacturer ‏ : ‎ Safrel Pharamceuticals


Frequently asked questions

If you place your order now, the estimated arrival date for this product is: Sunday, Jun 1

Yes, absolutely! You may return this product for a full refund within 30 days of receiving it.

To initiate a return, please visit our Returns Center.

View our full returns policy here.

  • Klarna Financing
  • Affirm Pay in 4
  • Affirm Financing
  • Afterpay Financing
  • PayTomorrow Financing
  • Financing through Apple Pay
Leasing options through Acima may also be available during checkout.

Learn more about financing & leasing here.

Top Amazon Reviews


  • These are just like Benadryl, just much, much cheaper.
When I ordered these, a part of me thought that they were way too cheap to be effective. I thought wrong. They are just as effective. I've noticed that many of our over-the-counter medications - think Advil - are made in Argentina, China, and even Vietnam. These are made in the USA. Just another reason for Americans to purchase this brand. If you have young children in your household, please be sure that this bottle of 1,000 diphenhydramine is locked away or at least somewhere where the kids can't get to it. ... show more
Reviewed in the United States on December 18, 2023 by Retail Therapist

  • Cheap price and they work. Hard to complain about that!mai
They work. That's all I needed.
Reviewed in the United States on November 14, 2023 by Markster2

  • Generic product. Great price.
Used to help other meds act more effectively per my doctor. Seems to help.
Reviewed in the United States on October 30, 2023 by Dick R

  • Same ingredients
Good value & delivered to our home.
Reviewed in the United States on December 6, 2023 by Judith A Worthen

  • Alergy meds
Works great the price is great. Will buy again
Reviewed in the United States on December 6, 2023 by Michelle Leece

  • Great buy
These seem to work fine. A great buy for 1000 pills.
Reviewed in the United States on July 28, 2023 by Cjenkins

  • Arrived fast, good price, easy to use.
Came fast, work well.
Reviewed in the United States on December 31, 2023 by Northstar

  • Nice good quantity
Havent noticed a difference between these and any other brand.
Reviewed in the United States on December 17, 2023 by Vicki

Can't find a product?

Find it on Amazon first, then paste the link below.